Darboux transformation and soliton solutions for generalized nonlinear Schrödinger equations

Xianguo Geng*, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

102 Citations (Scopus)

Abstract

A Darboux transformation with multi-parameters for coupled generalized nonlinear Schrödinger equations is derived with the help of a gauge transformation of the spectral problem. As a reduction, a Darboux transformation of the generalized nonlinear Schrödinger equation is obtained, from which soliton solutions of the generalized nonlinear Schrödinger equation are given.

Original languageEnglish
Pages (from-to)1508-1512
Number of pages5
JournalJournal of the Physical Society of Japan
Volume68
Issue number5
DOIs
Publication statusPublished - May 1999

Scopus Subject Areas

  • Physics and Astronomy(all)

User-Defined Keywords

  • Darboux transformation
  • Generalized nonlinear Schrödinger equations
  • Solitons

Fingerprint

Dive into the research topics of 'Darboux transformation and soliton solutions for generalized nonlinear Schrödinger equations'. Together they form a unique fingerprint.

Cite this